# SDR SWIA2020032649408

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LH SIDE SEAT RAIL TRIM RETAINER LOWER FLANGE BETWEEN FS364 AND FS409+16 (MARKED).   (C-CHECK) RO 3/25/2020   REMOVED THE CORROSION FROM THE LH SIDE SEAT RAIL TRIM RETAINER FROM FS364 TO FS409+16 REFERENCE CRJ200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPALCED SEAT RAIL TRIM RETAINER WITH NEW REFERENCE CRJ200 AMM.  FABRICATED PART REFERENCE (BOMBARDIER DWG.
